# SDR AALA202304188540

- Difficulty date: April 4, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 25,864 hours, 12,192 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537132100053
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER #1 HINGE ARM AT FORK END HAS 3 EACH FASTENER HOLES CRACKED AT RIB 2. REPLACED HINGE ARM FITTING PER SRM 51-42-11 AND EA 343845.
